| Model Number |
MMT-722NAP |
| Medical Device Problem Codes |
No Display/Image (1183); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump not turned on.The customer stated that the declined damage in the battery contacts cap and compartment.Insulin pump was not bumped, dropped or exposed to moisture.Customer changed battery but insulin pump did not turn on.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with blank display due to moisture damage at electronic assembly.Also, moisture damage motor during visual inspection.Unable to perform operating currents, self test, rewind test and displacement test or verify low battery alarm due to blank display.